# SDR AALA202301259245

- Difficulty date: January 19, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 667 Lbl 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON OUTBOARD WING LOWER SURFACE ACCESS PANEL NUMBER 193AL STRUCTURE INBOARD END SUPPORT. LOCATED AT STA 667 AND LEFT BUTT LINE 15. REMOVED AND REPLACED T CHORD SUPPORT.
